Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map

Makanin Gennadiy Semenovich
(recent publications)
| by years | scientific publications | by types |

1. G. S. Makanin, A. Sh. Malkhasyan, “General solution of quadratic equations in free groups”, Proceedings of the Yerevan State University. Physical and Mathematical Sciences., 2015, no. 2, 62–65  mathnet

2. G. S. Makanin, “Parametrization of the Solutions of the Equation $x_1x_2\dots x_{n-1}x_n=x_nx_{n-1}\dots x_2x_1$ in a Free Monoid”, Math. Notes, 89:6 (2011), 839–844  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018